The term structure of interest rates under rational expectations: some international evidence

MacDonald, R. and Speight, A. E.H. (1991) The term structure of interest rates under rational expectations: some international evidence. Applied Financial Economics, 1(4), pp. 211-221. (doi:10.1080/758522005)

Full text not currently available from Enlighten.

Abstract

A version of the efficient markets view of the term structure of interest rates is tested using a multi-country data base and a rich testing methodology. The results are somewhat mixed. Thus, for some of the countries studied (particularly the UK and US) the term structure model cannot be rejected under certain conditions, whilst for other countries the model is strongly rejected.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:MacDonald, Professor Ronald
Authors: MacDonald, R., and Speight, A. E.H.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:Applied Financial Economics
Publisher:Routledge
ISSN:0960-3107
ISSN (Online):1466-4305

University Staff: Request a correction | Enlighten Editors: Update this record